# SDR SWAA010722

- Difficulty date: March 10, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 42,782 hours, 41,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STR 28L CLIP CRACKED AT BS 867.  REMOVED AND REPLACED STR CLIP PER SRM.
